รายละเอียด บุคลากร



: : ข้อมูลส่วนตัว   : :

ห้องทำงาน / Office       
โทรภายใน / Telephone       
อีเมล์ / Email       
เวบไซด์ส่วนตัว

แก้ไขข้อมูลส่วนตัว

แก้ไขประวัติการศึกษา

แก้ไขความเชี่ยวชาญ

เพิ่มงานวิจัยอื่นๆ

ประวัติการศึกษา / Education Background

กศ.บ.(คณิตศาสตร์), ม.ศรีนครินทรวิโรฒ , 2510

กศ.ม.(คณิตศาสตร์), ม.ศรีนครินทรวิโรฒ , 2518

M.Sc.(Mathematics), University of Illinois at Urbana-Champaign, USA., 1978

Ph.D.(Mathematics) , University of Illinois at Urbana-Champaign, USA., 1982

ความเชี่ยวชาญ / Research Area

Fixed point theory

Probability theory

ผลงานตีพิมพ์/ Publication จำนวน
งานวิจัย scopus Online ,Offline (html)
งานวิจัย mathscinet
งานวิจัยอื่นๆ
งานวิจัย cmumis

1) Dhompongsa, S.; Kaewkhao, A.; Panyanak, B. On Kirk’s strong convergence theorem for multivalued nonexpansive mappings on CAT(0) spaces. Nonlinear Anal. 75 (2012), no. 2, 459–468, 47J25 (47H09)

2) Dhompongsa, S.; Takahashi, W.; Yingtaweesittikul, H. Weak convergence theorems for equilibrium problems with nonlinear operators in Hilbert spaces. Fixed Point Theory 12 (2011), no. 2, 309–320, 47J25 (47H20 49J40)

3) Nanan, Narawadee; Dhompongsa, Sompong A common fixed point theorem for a commuting family of nonexpansive mappings one of which is multivalued. Fixed Point Theory Appl. 2011, 2011:54, 10 pp, 47H09 (47H10)

4) Anakkamatee, Watcharapong; Dhompongsa, Sompong Rod?’s theorem on common fixed points of semigroup of nonexpansive mappings in CAT(0) spaces. Fixed Point Theory Appl. 2011, 2011:34, 14 pp, 54H25 (47H09 47H10)

5) Dhompongsa, S.; Inthakon, W.; Takahashi, W. A weak convergence theorem for common fixed points of some generalized nonexpansive mappings and nonspreading mappings in a Hilbert space. Optimization 60 (2011), no. 6, 769–779, 47H09 (47H10 49J40)

6) Dhompongsa, S.; Nanan, N. Fixed point theorems by ways of ultra-asymptotic centers. Abstr. Appl. Anal. 2011, Art. ID 826851, 21 pp. (Reviewer: Diana Caponetti), 47H10 (47H04)

7) Butsan, T.; Dhompongsa, S.; Takahashi, W. A fixed point theorem for pointwise eventually nonexpansive mappings in nearly uniformly convex Banach spaces. Nonlinear Anal. 74 (2011), no. 5, 1694–1701. (Reviewer: Jes?s Garc?a-Falset), 47H10

8) Dhompongsa, S.; Fupinwong, W.; Lawton, W. Fixed point properties of C ? -algebras. J. Math. Anal. Appl. 374 (2011), no. 1, 22–28. (Reviewer: Ali ?lger), 46L05 (47H09 47H10 47L05)

9) Dhompongsa, S.; Inthakon, W.; Takahashi, W. Strong and weak convergence theorems for equilibrium problems and generalized nonexpansive mappings in Banach spaces. Fixed point theory and its applications, 39–54, Yokohama Publ., Yokohama, 2010. (Reviewer: Xiaolong Qin), 47J25 (47H09 47H10)

10) Dhompongsa, S.; Inthakon, W. Note on the (DL)-condition and the separability of Banach spaces. Nonlinear analysis and convex analysis, 37–51, Yokohama Publ., Yokohama, 2010. (Reviewer: Tom?s Dom?nguez Benavides), 46B20 (47H09)


ใส่ความเห็น